MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC BIPOLAR GENERATOR; ULTRASONIC GENERATOR

SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC BIPOLAR GENERATOR; ULTRASONIC GENERATOR
Model Number USG-410
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is related to the following patient identifiers: (b)(6).The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during an unknown procedure, the generator had various error codes during use (u504, u508, u510, u511 & u601).The device was used in combination with a thunderbeat where the active branch broke and fell off into the patient's abdomen.It was also reported that the transducer cables were new.Additional information has been requested but nothing received at this time.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following field: h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and although device was not returned, event was confirmed.Malfunction most likely occurred due to circuit failure since handle and transducer were loose.However, a root cause could not be determined.Olympus will continue to monitor the field performance of this device.

Brand Name
ULTRASONIC BIPOLAR GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20658134
Report Number3002808148-2024-10929
Device Sequence Number12887285
Product Code LFL
UDI-Device Identifier04953170406881
UDI-Public04953170406881
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSG-410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TB-0535FCSLOT: PW309411; UNKNOWN TRANSDUCER CABLE
Patient SexUnknown